| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 53-56


R. Jakimczuk
      A note on the density of certain sets of positive integers
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2613-2616.

R. Jakimczuk
      Sum of prime factors in the prime factorization of an integer
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2617-2621.

V. Saravanan, D. Sivakumar
      A study on anti-fuzzy normal subsemiring of a semiring
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2623-2631.

I. M. Juraev
      Structure of Lie derivations on the algebra of locally measurable operators affiliated with a von Neumann algebra
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2633-2638.

A. S. Alofi
      Extended Jacobi elliptic function expansion method for nonlinear Benjamin-Bona-Mahony equations
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2639-2649.

Yaqin Wang
      Iterative algorithms for the generalized system of nonlinear quasi-mixed equilibrium problems and fixed point problems
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2651-2658.

C. D. Nanda Kumar, S. Srinivasan, P. S. Sehik Uduman
      Optimal reserve inventory between two machines when the repair time has change of distribution after a change point
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2659-2668.

D. M. Maingi
      Monads on a multiprojective space, P^a x P^b
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2669-2673.

J. P. Fenecios, A. P. Racca
      The fair sharing graph and its helly property
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2675-2680.

Thomas Wieder
      Addendum to "A simple differential equation system for the description of competition among religions"
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2681-2686.

D. Poltem
      A review: hemodynamics of cerebral aneurysm with mathematical modeling
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2687-2693.

A. K. Jabbar, C. A. Ahmed
      On generalized k-primary rings
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2695-2704.

A. Yaqub
      Further generalizations of Boolean rings
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2705-2714.

L. Guerrini
      Lindstedt perturbation analysis of a time delay economic model near a Hopf bifurcation
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2715-2718.

N. Bagis
      Formulas for the approximation of the complete elliptic integrals
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2719-2725.

M. K. Dubey
      On h-hemiregular hemirings
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2727-2734.

A. D. Lokhande, A. Gangadhara
      Congruences in hypersemilattices
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2735-2742.

Notice
      Retraction notice
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2743.

T. Changphas
      Bi-ideals in ordered \Gamma-semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2745-2748.

I. M. A. Hadi, M. A. Ahmed
      Epiform* modules
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2749-2758.

M. Shah, I. Ahmad, M. Rashad
      Constructions of some algebraic structures from each other
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2759-2766.

M. E. Abd El-Monsef, A. E. Radwan, F. A. Ibrahem, A. I. Nasir
      Some generalized forms of compactness
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2767-2782.

A. S. Mahmood, E. M. Ghanem
      A relation between e–rim and first Mullineux partition
      Int. Math. Forum, Vol. 7, 2012, no. 53-56, 2783-2795.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |